# SDR FDEA202011082796

- Difficulty date: November 8, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SPOILER CENTER INBOARD HINGE ARM OUTBOARD ZONE FOUND DELAMINATION.  AREA: 20MM*10MM DEPTH: 1.42MM COMPLIED WITH EA: 6-5750-T0357731 P1.  EA TITLE: WING-FLIGHT SURFACES-RT NR 3 SPOILER ENTER HINGE ARM OUTSIDE SURFACE DELAMINATION.  REPAIRED THE RT WING NR 3 SPOILER CENTER INBOARD HINGE ARM OUTBOARD ZONE DELAMINATION.  THIS IS CATEGORY A REPAIR.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
